Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

hormonal imbalance or something more? (in a few categories)

I've learned that this is typical, but how likely is it that it's just a hormonal imbalance or is it more likely to be something more than that?
I was on the shot from 05-2004-01/2009, periods slowed and then stopped around 01/2005, and didn't start back up until 01/2010. My first one was 50days and very light...since then the most time in between periods was about 2wks, some periods have been "normal" lasting a week and being of normal flow, others have been about 2wks long and very light. With some of them I have the PMS symptoms (cramping, sore back, tender breasts), others I have no symptoms and BAM! it's here. These are the dates for my "period" 1/11-2/28, 3/12-3/17, 3/25-3/30, at least once that wasn't recorded, 4/29-5/8, 5/11-5/20, 5/29-6/3, 6/21-6/28, 7/5-7/13, 7/19-8/7, 8/24-8/30, 9/8-still. Doctor will be visited after I get insurance next month, just wondering what it seems I could be looking at....

Answer Question
 
dlandrum

Asked by dlandrum at 7:02 PM on Sep. 12, 2010 in Pregnancy

Level 17 (3,406 Credits)
Answers (3)
  • From what I see is the shot has really messed you up. I know many where it could take up two years to get back to normal period. I know going on the pill helps balance things out with your hormones and periods. I would get your hormone levels checked a few times to see where they are at.
    Congenial

    Answer by Congenial at 7:12 PM on Sep. 12, 2010

  • I plan to do that when I get back on insurance...I'm not getting back on any form of BC if I can help it, because we (my family) fully believes that my mom being on BCP for so long added a lot to all of her medical problems (she had a major blood clot about 8yrs ago in small intestine, and since then has had about 6-7 surgeries and she's down to only the vital organs)...
    dlandrum

    Comment by dlandrum (original poster) at 7:15 PM on Sep. 12, 2010

  • Birth control pills are only a FRACTION of the strength they were 30 years ago. Has your mom been tested for blood clotting disorders? They are often heridiatry. If she has any of them, you should be tested as well.
    karamille

    Answer by karamille at 10:21 PM on Sep. 12, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN